skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

MULTIVALUED GENERALIZATIONS OF THE KANNAN FIXED POINT THEOREM

Damjanović, Boško ; Đorić, Dragan

Filomat, 2011, Vol.25(1), pp.125-131 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

A Fixed Point Theorem for Generalized Weak Contractions

Singh, Shyam Lal ; Kamal, Raj ; De La Sen, M. ; Chugh, Renu

Filomat, 2015, Vol.29(7), pp.1481-1490 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Perspective: Here's to Fisher, Additive Genetic Variance, and the Fundamental Theorem of Natural Selection

Crow, James F.

Evolution, 1 July 2002, Vol.56(7), pp.1313-1316 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

An extension of Assad-Kirk's fixed point theorem for multivalued nonself mappings

Altun, Ishak ; Mlnak, Gülhan

Carpathian Journal of Mathematics, 1 January 2016, Vol.32(2), pp.147-155 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

REPRESENTING POINTSETS AS UNIONS OF BOREL SETS

Becker, Howard

Proceedings of the American Mathematical Society, 1 November 2011, Vol.139(11), pp.4137-4141 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Two Generalizations of the 5/8 Bound on Commutativity in Nonabelian Finite Groups

Thomas Langley ; David Levitt ; Joseph Rower

Mathematics Magazine, 2011, Vol.84(2), pp.128-136 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

SEPARABLE SUBGROUPS HAVE BOUNDED PACKING

Yang, Wen-Yuan

Proceedings of the American Mathematical Society, 1 September 2011, Vol.139(9), pp.3217-3218 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

A Generalization of Reich’s Fixed Point Theorem for Multi-Valued Mappings

Nastasi, Antonella ; Vetro, Pasquale

Filomat, 2017, Vol.31(11), pp.3295-3305 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

ERRATUM TO "MASS EQUIDISTRIBUTION FOR AUTOMORPHIC FORMS OF COHOMOLOGICAL TYPE ON GL 2 "

Marshall, Simon

Journal of the American Mathematical Society, 1 April 2012, Vol.25(2), pp.615-616 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Certifying Knowledge: The Sociology of a Logical Theorem in Artificial Intelligence

Rosental, Claude

American Sociological Review, 1 August 2003, Vol.68(4), pp.623-644 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (11.907)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (12.544)
  2. Resenhas  (2)
  3. Anais de Congresso  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1959  (1.289)
  2. 1959Até1972  (1.772)
  3. 1973Até1986  (3.110)
  4. 1987Até2001  (3.339)
  5. Após 2001  (3.037)
  6. Mais opções open sub menu

Idioma 

  1. Japonês  (59)
  2. Alemão  (12)
  3. Espanhol  (7)
  4. Francês  (1)
  5. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.